MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; HIP CEMENTLESS STEM
Catalog Number 01.12.024
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2019: lot 110577: (b)(4) items manufactured and released on 11-"mag"-2011.Expiration date: 2016-03-31.No anomalies found.To date, (b)(4) items of the same lot have been already sold without any event reported.Other devices were involved in the event, batch review performed on 09 july 2019: cup: versafitcup cc trio 01.26.45.0056 acetabular shell cc trio ø 56 lot.104042 (k103352): (b)(4)items manufactured and released on 28-feb-2011.Expiration date: 2016-01-31.No anomalies found.To date, (b)(4) items of the same lot have been already sold without any event reported.Liner: cc e cc light 01.26.3648hct flat pe hc liner ø 36 / f lot.110577 (k103352): (b)(4) items manufactured and released on 15-nov-2010.Expiration date: 2015-09-30.No anomalies found.To date, (b)(4) items of the same lot have been already sold without any event reported.Ball heads: mectacer 38.49.7179.285.00 biolox delta ceramic ball head 12/14 ø 36 size m 0 lot.666512 (item not registered in usa).
 
Event or Problem Description
About 8 years after primary the surgeon plans to revise the patient hip.The reason of revision is unknown for the moment.The surgeon plans to revise the liner, ball head and the stem.
 
Event or Problem Description
About 8 years after primary revision surgery for stem aseptic loosening.The surgeon revised successfully the stem and head.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8780215
Report Number3005180920-2019-00562
Device Sequence Number2639161
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number01.12.024
Device Lot Number110577
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR